# SDR SWAA2024102249417

- Difficulty date: October 16, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 77,916 hours, 46,465 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Incorrect
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH DOOR ENTRY - SLIDE PACK INCORRECT IN COVER<[01] REFERENCE TASK ID: TTG8Q00WG476. REPOSITIONED LH FORWARD ENTRY DOOR SLIDE PACK. REFERENCE M/M 25-66-01.
